Follow
Larisa Biris
Larisa Biris
Verified email at e-uvt.ro
Title
Cited by
Cited by
Year
On asymptotic behaviors for linear skew-evolution semiflows in Banach spaces
M Megan, C Stoica, L Buliga
Carpathian Journal of Mathematics, 117-125, 2007
252007
On uniform exponential instability property of evolution operators in Banach spaces
L Biris
Analele Universitatii de Vest din Timisoara 47 (1), 2009
82009
Nonuniform exponential trichotomy for linear difference equations in Banach spaces,
LB M. Megan
Hot Topics in Operator Theory, Theta Ser. Adv. Math., 145-150, 2008
8*2008
On a concept of exponential dichotomy for cocycles of linear operators in Banach spaces
L Biriş, M Megan
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 2016
62016
Trichotomy for linear skew-product semiflows
M MEGAN, C STOICA, L BULIGA
Applied Analysis and Differential Equations, 227-236, 2007
62007
Trichotomy for linear skew–product semiflows
LB M. Megan, C. Stoica
Applied Analysis and Differential Equations, 227-236, 2007
62007
Functionals on normed function spaces and exponential instability of linear skew-product semiflows
L Buliga, M Megan
Bulletin of the Belgian Mathematical Society-Simon Stevin 14 (2), 355-362, 2007
42007
Hopf bifurcation analysis of pathogen-immune interaction dynamics with delay kernel
M Neamţu, L Buliga, FR Horhat, D Opriş
Mathematical Modelling of Natural Phenomena 2 (1), 44-61, 2007
42007
Remarks on Generalized Stability for Difference Equations in Banach Spaces
IL Popa, LE Biriş, T Ceauşu, T Li
Electronic Notes in Discrete Mathematics 70, 77-82, 2018
22018
On uniform exponential splitting of variational nonautonomous difference equations in Banach spaces
LE Biriş, T Ceauşu, CL Mihiţ
International Conference on Difference Equations and Applications, 199-213, 2017
22017
On Exponential Trichotomy of Cocycles over Semiflows
L Biriş, R Retezan
Annals of West University of Timisoara-Mathematics and Computer Science 52 …, 2014
22014
On exponential instability in Banach spaces
MM L. Biriş
Proc. of the 12th Symp. of Mathematics and its Applications, 52-57, 2009
2*2009
Uniform exponential trisplitting–a new criterion for discrete skew-product semiflows
LE Biris, T Ceausu, CL Mihit, IL Popa
Electronic Journal of Qualitative Theory of Differential Equations 2019 (70 …, 2019
12019
On Uniform Exponential Trisplitting of Discrete Skew-product Semiflows
LE Biriş, T Ceauşu, CL Mihiţ, IL Popa
Electronic Notes in Discrete Mathematics 67, 91-96, 2018
12018
Functionals on normed sequence spaces and exponential instability of linear skew-product semiflows
L Buliga, M Megan
International Journal of Pure and Applied Mathematics 30 (1), 133, 2006
12006
Lyapunov Conditions for One-Sided Discrete-Time Random Dynamical Systems
LE Biriş, T Ceauşu, IL Popa, NM Seimeanu
Carpathian Journal of Mathematics 38 (3), 777-788, 2022
2022
On uniform exponential trisplitting for cocycles of linear operators in Banach spaces
LE Biriş, CL Mihiţ, T Ceauşu, IL Popa
Annals of West University of Timisoara-Mathematics and Computer Science 56 …, 2018
2018
On instability of real functions
NS L. Biris, T. Ceausu
Buletinul Stiintific al UPT 73 (1), 68-75, 2014
2014
On some concepts of stability and instability for cocycles of linear operators in Banach spaces
LB M. Megan, T. Ceausu
An Operator Theory Summer, Theta Ser. Adv. Math., 69-79, 2012
2012
Exponential instability of semigroups of linear operators in terms of functionals on normed sequence spaces (pp. 11-18)
L Buliga, M Megan
Analele Universitatii de Vest din Timisoara 44 (2), 2011
2011
The system can't perform the operation now. Try again later.
Articles 1–20